发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “A multiscale model of cell mobility: From a kinetic to a hydrodynamic description” [J. Math. Anal. Appl. 433 (2) (2016) 1055–1071]

Corrigendum to “A multiscale model of cell mobility: From a kinetic to a hydrodynamic description” [J. Math. Anal. Appl. 433 (2) (2016) 1055–1071]

Nieto, J.; Urrutia, L.
  • 期刊名称Journal of Mathematical Analysis and Applications
  • 作者Nieto, J.; Urrutia, L.
  • 卷第435卷
  • 期第1期
  • 印刷ISSN0022-247X
  • 文件大小139.55KB
  • 发表时间2016-03
  • DOI10.1016/j.jmaa.2015.10.044
← 返回【学霸图书馆】主页